Coupled fixed point results under tvs-cone metric and w-cone-distance

Zoran Kadelburg, Stojan Radenovic

Abstract


In this paper, we first give an easy positive answer to a questionconcerning quasicontractions under w-cone-distance, posed in therecent paper [Lj. Ciric, H. Lakzian, V. Rakov cevic, Fixed point theorems for w-cone distance contraction mappings intvs-cone metric spaces, Fixed Point Theory Appl. 2012:3 (2012), doi:10.1186/1687-1812-2012-3]. Then, we prove some coupled and b-coupled fixed point results in tvs-cone metric spaces, which improve several known corresponding results. Finally, we derive several (common) coupled fixed point results under $w$-cone distance in tvs-cone metric spaces, thus also improving some known theorems. Examples are given to show the usage of these results, and that our improvements are proper.

Full Text: PDF

How to Cite this Article:

Zoran Kadelburg, Stojan Radenovic, Coupled fixed point results under tvs-cone metric and w-cone-distance, Adv. Fixed Point Theory, 2 (2012), 29-46

Copyright © 2012 Zoran Kadelburg, Stojan Radenovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation